1
TITLE: On the resolution of singularities of one-dimensional foliations on three-manifolds
AUTHORS: Rebelo, JC; Reis, H ;
TYPE: Article, PUBLISHED: 2021, SOURCE: RUSSIAN MATHEMATICAL SURVEYS, VOLUME: 76, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
2
TITLE: О разрешении особенностей одномерных слоений на трeхмерных многообразиях
AUTHORS: Хулио С Ребело; Julio C Rebelo; Элена Рейс; Helena Reis ;
TYPE: Article, PUBLISHED: 2021, SOURCE: Uspekhi Matematicheskikh Nauk - Успехи математических наук, VOLUME: 76, ISSUE: 2(458)
INDEXED IN: CrossRef
3
TITLE: PALAIS LEAF-SPACE MANIFOLDS AND SURFACES CARRYING HOLOMORPHIC FLOWS
AUTHORS: Ferreira, AC; Rebelo, JC; Reis, H ;
TYPE: Article, PUBLISHED: 2019, SOURCE: MOSCOW MATHEMATICAL JOURNAL, VOLUME: 19, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
4
TITLE: Discrete Orbits, Recurrence and Solvable Subgroups of Diff (C-2, 0)  Full Text
AUTHORS: Rebelo, JC; Reis, H ;
TYPE: Article, PUBLISHED: 2017, SOURCE: JOURNAL OF GEOMETRIC ANALYSIS, VOLUME: 27, ISSUE: 1
INDEXED IN: Scopus WOS
5
TITLE: 2-Dimensional Lie algebras and separatrices for vector fields on (C-3, 0)  Full Text
AUTHORS: Julio C Rebelo; Helena Reis ;
TYPE: Article, PUBLISHED: 2016, SOURCE: JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, VOLUME: 105, ISSUE: 2
INDEXED IN: Scopus WOS
6
TITLE: Discrete Orbits, Recurrence and Solvable Subgroups of $${{\mathrm{Diff}}\, ({{\mathbb {C}}}^2, 0)}$$ Diff ( C 2 , 0 )  Full Text
AUTHORS: Julio C Rebelo; Helena Reis;
TYPE: Article, PUBLISHED: 2016, SOURCE: J Geom Anal - The Journal of Geometric Analysis
INDEXED IN: CrossRef
7
TITLE: 2-Dimensional Lie algebras and separatrices for vector fields on <math><mo>(</mo><msup><mrow><mi>C</mi></mrow><mrow><mn>3</mn></mrow></msup><mo>,</mo><mn>0</mn><mo>)</mo></math>   Full Text
AUTHORS: Julio C Rebelo; Helena Reis;
TYPE: Article, PUBLISHED: 2016, SOURCE: Journal de Mathématiques Pures et Appliquées, VOLUME: 105, ISSUE: 2
INDEXED IN: CrossRef
8
TITLE: A note on integrability and finite orbits for subgroups of Diff (Cn, 0)  Full Text
AUTHORS: Rebelo, JC; Reis, H ;
TYPE: Article, PUBLISHED: 2015, SOURCE: Bulletin of the Brazilian Mathematical Society, VOLUME: 46, ISSUE: 3
INDEXED IN: Scopus CrossRef: 2
9
TITLE: A note on integrability and finite orbits for subgroups of Diff (C-n, 0)  Full Text
AUTHORS: Julio C Rebelo; Helena Reis ;
TYPE: Article, PUBLISHED: 2015, SOURCE: BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, VOLUME: 46, ISSUE: 3
INDEXED IN: WOS
10
TITLE: CYCLIC STABILIZERS AND INFINITELY MANY HYPERBOLIC ORBITS FOR PSEUDOGROUPS ON (C, 0)
AUTHORS: Julio C Rebelo; Helena Reis ;
TYPE: Article, PUBLISHED: 2014, SOURCE: JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, VOLUME: 13, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 1
Page 1 of 2. Total results: 13.